@Article{ATA-38-92, author = {Samy Skander Bahoura , }, title = {$\sup \times \inf$ Inequalities for the Scalar Curvature Equation in Dimensions 4 and 5}, journal = {Analysis in Theory and Applications}, year = {2021}, volume = {38}, number = {1}, pages = {92--109}, abstract = {
We consider the following problem on bounded open set $ \Omega $ of $ {\mathbb R}^n $:
We assume that :
Then, we have a $ \sup \times \inf $ inequality for the solutions of the previous equation, namely:
}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.OA-2017-0061}, url = {http://global-sci.org/intro/article_detail/ata/20013.html} }